# SDR ASAA2023013042642

- Difficulty date: January 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347040220800
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: RIGHT HAND AFT FUSELAGE ABOVE CABIN WINDOWS, DENT TO BE EVALUATED GROUNDED - YES. MEASURED DENT , FOUND TO BE OUT OF LIMITS DUE TO GOUGE IN DENT,REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED, INSTALLED REPAIR AND RESTORED COATINGS REF A320 SRM 53-00-11-300-029THIS IS A CAT B REPAIR REINSPECT THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT  60,000 FC 120,000 FH REF A320 SRI 53-00-11-205-017REPAIR LOCATION BETWEEN FR 54 TO FR55 AND STR 7R/H TO STR 8 R/H
